# SDR QXEA2008122601267

- Difficulty date: December 26, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 19,029 hours, 19,328 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - UPON SELECTION OF GEAR UP, AFTER TAKEOFF, GEAR 3 GREEN REMAINED ILLUMINATED, 3 RED INDICATORS ILLUMINATED AND GEAR HANDLE ILLUMINATED.  RAN 'GEAR WOULD NOT RETRACT' AND 'ALT GEAR EXTENSION' CHECKLIST.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  REMOVED AND REPLACED NLG WOW HARNESS.  ALL CHECKS GOOD.  RETURNED TO SERVICE.
